Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. I. Gihman and A. V. Skorohod
Title: The theory of stochastic processes
Additional book information: translated from the Russian by S. Kotz; Volume II, Grundlehren der Mathematischen Wissenschaft, vol. 218, Springer-Verlag, New York-Heidelberg-Berlin, 1975, vii + 441 pp., $48.20; Volume III, Grundlehren der Mathematischen Wissenschaft, vol. 232, Springer-Verlag, New York-Heidelberg-Berlin, 1979, viii + 387 pp., $47.80.

Review Information:

Reviewer: Daniel W. Stroock
Journal: Bull. Amer. Math. Soc. 2 (1980), 388-390
DOI: https://doi.org/10.1090/S0273-0979-1980-14773-4
American Mathematical Society